Alert archive / California / Wind Advisories in 2022
Wind Advisory 10, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 5, 2022, 12:04 PM PST for 4 counties in California. It took effect at Feb 6, 2022, 3:00 AM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2022, 12:04 PM PST (20:04 UTC)
- In effect from
- Feb 6, 2022, 3:00 AM PST
- Expired
- Feb 7, 2022, 2:00 PM PST
- In force
- 35 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3647 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
429 WWUS76 KSGX 052004 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1204 PM PST Sat Feb 5 2022 CAZ048-055-056-065-060415- /O.NEW.KSGX.WI.Y.0010.220206T1100Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- San Gorgonio Pass Near Banning- Including the cities of Riverside, San Bernardino, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, and Banning 1204 PM PST Sat Feb 5 2022 ...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 2 PM PST MONDAY... * WHAT...Northeast winds 15 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains and San Gorgonio Pass Near Banning. Strongest winds near the foothills and below the Cajon and San Gorgonio Passes. * WHEN...From 3 AM Sunday to 2 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-060415- /O.NEW.KSGX.WI.Y.0010.220206T1600Z-220207T2200Z/ San Diego County Valleys-San Diego County Mountains- Including the city of Pine Valley 1204 PM PST Sat Feb 5 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 PM PST MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. Strongest winds near the foothills and on the coastal slopes. * WHEN...From 8 AM Sunday to 2 PM PST Monday. Strongest winds Sunday night and Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-060415- /O.NEW.KSGX.WI.Y.0010.220206T1600Z-220207T1800Z/ Santa Ana Mountains and Foothills- 1204 PM PST Sat Feb 5 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 10 AM PST MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts to 45 to 55 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...From 8 AM Sunday to 10 AM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
6 follow-up statements
854 WWUS76 KSGX 060333 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 733 PM PST Sat Feb 5 2022 CAZ048-055-056-065-061300- /O.CON.KSGX.WI.Y.0010.220206T1100Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- San Gorgonio Pass Near Banning- Including the cities of Riverside, San Bernardino, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, and Banning 733 PM PST Sat Feb 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 2 PM MONDAY... * WHAT...Northeast winds 15 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains and San Gorgonio Pass Near Banning. Strongest winds near the foothills and below the Cajon and San Gorgonio Passes. * WHEN...From 3 AM Sunday to 2 PM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-061300- /O.CON.KSGX.WI.Y.0010.220206T1600Z-220207T2200Z/ San Diego County Valleys-San Diego County Mountains- Including the city of Pine Valley 733 PM PST Sat Feb 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. Strongest winds near the foothills and on the coastal slopes. * WHEN...From 8 AM Sunday to 2 PM Monday. Strongest winds Sunday night and Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-061300- /O.CON.KSGX.WI.Y.0010.220206T1600Z-220207T1800Z/ Santa Ana Mountains and Foothills- 733 PM PST Sat Feb 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 10 AM MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts to 45 to 55 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...From 8 AM Sunday to 10 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
866 WWUS76 KSGX 061204 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 404 AM PST Sun Feb 6 2022 CAZ048-055-056-065-062200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- San Gorgonio Pass Near Banning- Including the cities of Riverside, San Bernardino, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, and Banning 404 AM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains and San Gorgonio Pass Near Banning. Strongest winds near the foothills and below the Cajon and San Gorgonio Passes. * WHEN...Through 2 PM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-062200- /O.CON.KSGX.WI.Y.0010.220206T1600Z-220207T2200Z/ San Diego County Valleys-San Diego County Mountains- Including the city of Pine Valley 404 AM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PST MONDAY... * WHAT...Northeast to east winds 20 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. Strongest winds near the foothills and on the coastal slopes. * WHEN...From 8 AM today to 2 PM Monday. Strongest winds tonight and Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-062200- /O.CON.KSGX.WI.Y.0010.220206T1600Z-220207T1800Z/ Santa Ana Mountains and Foothills- 404 AM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 AM PST MONDAY... * WHAT...Northeast winds 15 to 25 mph with gusts to 45 to 55 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...From 8 AM today to 10 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
567 WWUS76 KSGX 062122 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 122 PM PST Sun Feb 6 2022 CAZ048-050-055-056-058-065-070600- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-San Diego County Mountains- San Gorgonio Pass Near Banning- Including the cities of Riverside, San Bernardino, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, Pine Valley, and Banning 122 PM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains and San Gorgonio Pass Near Banning. Strongest winds near the foothills and below the Cajon and San Gorgonio Passes. * WHEN...Through 2 PM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-070600- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T1800Z/ Santa Ana Mountains and Foothills- 122 PM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...Santa Ana Mountains and Foothills. * WHEN...Through 10 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
395 WWUS76 KSGX 070451 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 851 PM PST Sun Feb 6 2022 CAZ048-050-055-056-058-065-071300- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-San Diego County Mountains- San Gorgonio Pass Near Banning- Including the cities of Riverside, San Bernardino, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, Pine Valley, and Banning 851 PM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains and San Gorgonio Pass Near Banning. Strongest winds near the foothills and below the Cajon and San Gorgonio Passes. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-071300- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T1800Z/ Santa Ana Mountains and Foothills- 851 PM PST Sun Feb 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 to 60 mph expected. * WHERE...Santa Ana Mountains and Foothills. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
343 WWUS76 KSGX 071047 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 247 AM PST Mon Feb 7 2022 CAZ554-071800- /O.EXA.KSGX.WI.Y.0010.000000T0000Z-220207T1800Z/ Orange County Inland Areas- 247 AM PST Mon Feb 7 2022 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Northeast winds 10 to 20 mph with gusts to 45 mph. * WHERE...Orange County Inland Areas. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ057-071800- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T1800Z/ Santa Ana Mountains and Foothills- 247 AM PST Mon Feb 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Northeast winds 15 to 25 mph with gusts to 45 mph. * WHERE...Santa Ana Mountains and Foothills. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ048-055-056-065-072200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- San Gorgonio Pass Near Banning- Including the cities of Moreno Valley, Fontana, Running Springs, and Banning 247 AM PST Mon Feb 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Northeast winds 10 to 20 mph with gusts to 45 mph. * WHERE...San Gorgonio Pass Near Banning, Riverside County Mountains, San Bernardino County Mountains and San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-072200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Escondido, Julian, and Pine Valley 247 AM PST Mon Feb 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...East winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Valleys and San Diego County Mountains. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
595 WWUS76 KSGX 071752 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 952 AM PST Mon Feb 7 2022 CAZ057-554-071900- /O.EXP.KSGX.WI.Y.0010.000000T0000Z-220207T1800Z/ Santa Ana Mountains and Foothills-Orange County Inland Areas- 952 AM PST Mon Feb 7 2022 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... Winds will continue to weaken today. $$ CAZ048-055-056-065-072200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- San Gorgonio Pass Near Banning- Including the cities of Moreno Valley, Fontana, Running Springs, and Banning 952 AM PST Mon Feb 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 mph with gusts to 45 mph. * WHERE...San Gorgonio Pass Near Banning, Riverside County Mountains, San Bernardino County Mountains and San Bernardino and Riverside County Valleys-The Inland Empire. Mainly below passes and canyons. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-072200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-220207T2200Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Escondido, Julian, and Pine Valley 952 AM PST Mon Feb 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...East winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Valleys and San Diego County Mountains. Mainly along the coastal slopes and foothills of the mountains. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 5, 9:06 AM PST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 5, 9:06 AM PST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service San Diego CA 906 AM PST Sat Feb 5 2022 .SYNOPSIS... A dry, Santa Ana pattern will prevail through next week with gusty northeast winds at times along the coastal foothills, and especially below offshore, wind-prone passes and canyons. Count on another clear and cold night tonight, but much warmer days are in store for next week, when high temperatures at lower elevations could be well into the 80s under fair skies. The nights won't be quite as cold either. There are no prospects for precipitation through the middle of the month. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Skies are clear this morning after a cold start. Several wind- sheltered sites again fell to freezing or below west of the mountains including...Pauma Valley at 26F, Barona and Menifee at 28F, Hemet-Ryan Airport at 25F, and Poway, Oceanside, San Marcos, and San Juan Capistrano at 30F. Sites that lost the mixing overnight were some 10-20F lower than yesterday. Gusty NE winds continued in offshore wind-favored canyons and and below the passes at 15-25 MPH with local gusts 35-45 MPH. Our 12Z Miramar sounding was bone dry with a sfc-based inversion and light and variable winds sfc-5K FT. Under bright sunshine, it will warm quickly today as those gusty easterly winds subside, setting up a comfortable afternoon with highs in the upper 60s or 70s at lower elevations. Clear skies, light winds, and very dry air will send temperatures plummeting again tonight though, and we may well see a repeat of last night. Blocking high pressure over the EastPac and southbound disturbances over the interior West will keep SoCal in varying degrees of offshore flow under fair skies. These dry Santa Ana conditions will persist through all of next week. The ridge over the Pacific is forecast to peak off the PacNW coast at around 585 DM before slowly weakening and sliding SE along the West Coast late next week. This will keep us dry, and increasingly warmer. Two separate shortwaves have been forecast by the models to drop SE across the Rockies. These look close enough to increase the offshore winds Sun/Mon, and again Wed/Thu. In either case, strong Santa Ana winds are not expected. The persistent, dry, offshore flow, combined with the increasing atmospheric heights/thickness will mean much warmer days ahead. For most of next week, daytime temperatures over the coastal basin and the lower deserts could well be 15F or more above average. The nights will still be cool, but not as cold as they have been. It is hard to make the case for any precipitation until at least mid month, with the main westerly winds tracking storms far to the north of us. Confidence in this outcome is very high, with unanimous support from all of the ensemble members of the GFS/ECMWF. && .AVIATION... 051620Z...Clear with unrestricted vis through today. Gusty NE-E winds continue across the mtns and coastal slopes today, with gusts 25 to 35 kt. Locally higher gusts of 40-50 kt can be expected over the mtns, below mtn passes, and through wind-prone valleys. Moderate up/downdrafts and LLWS over/south and west of mtns. && .MARINE... No hazardous marine conditions are expected through Wednesday. && .FIRE WEATHER... Gusty northeast-to-east winds will continue through and below the passes and wind-prone canyons through this morning, then decrease slightly this afternoon. Minimum RH of 10-15% and northeast winds of 15-25 MPH with gusts 30-40 MPH will keep fire weather conditions locally elevated. North-to-northeast winds will increase again overnight through Sunday night along the coastal facing slopes of the San Bernardino Mountains, below the Cajon Pass, and in the Santa Ana Mountains at 15-30 MPH with local gusts 40-50 MPH in the more wind-prone canyons. Those winds will turn more easterly and increase through and below the San Gorgonio Pass and south over the San Diego County coastal facing mountain slopes and foothill areas Sunday night through Monday morning. Winds should subside later Monday and Tuesday, but it will remain quite dry. Minimum RH will fall to 10-15% each afternoon through much of next week, with overnight recovery to 30- 40%. Much warmer next week with low-elevation highs in the 80s. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC/FIRE WEATHER...10 AVIATION/MARINE...BA
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.